# SDR UALA2010101803847

- Difficulty date: October 17, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 55,134 hours, 20,430 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3553
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND OVERHEAD PANEL CB H-7 POPPED, RESET & CB POPPED AGAIN, IT'S EMERGENCY LIGHT BREAKER.  REPLACED DOME AND AUX LIGHT ASSY AT LAV 'A', OPS CHECKED OK.
